Alert archive / New Mexico / Flash Flood Warnings in 2024

Flash Flood Warning 64, NWS Albuquerque, NM

June 26, 2024Mora County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jun 26, 2024, 12:52 PM MDT for Mora County, New Mexico. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2024, 12:52 PM MDT (18:52 UTC)
Expired
Jun 26, 2024, 5:45 PM MDT
In force
5 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

County Mora County, NM

The radar

The Albuquerque radar (KABX), 165 km from the middle of the area, began a volume at 18:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 6.9 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2024-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 116 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2024-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
116 J/kg
Mixed-layer CIN
-292 J/kg
Mixed-layer LCL
2269 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

476 
WGUS55 KABQ 261852 RRA
FFWABQ
NMC033-262145-
/O.NEW.KABQ.FF.W.0064.240626T1852Z-240626T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
1252 PM MDT Wed Jun 26 2024

The National Weather Service in Albuquerque has issued a

* Flash Flood Warning for...
  The Hermits Peak Calf Canyon Burn Scar in...
  Western Mora County in northeastern New Mexico...

* Until 345 PM MDT.

* At 1252 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain over the Hermits Peak Calf Canyon Burn Scar. Between 
  0.25 and 0.75 inches of rain have fallen. Additional rainfall 
  amounts of 0.5 to 1.5 inches are possible in the warned area. 
  Flash flooding is ongoing or expected to begin shortly.

Excessive rainfall over the burn scar will impact Manuelitas Creek, 
Sapello River, Coyote Creek and Mora River. The debris flow can 
consist of rock, mud, vegetation and other loose materials.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding in and around the Hermits
           Peak Calf Canyon Burn Scar.

  SOURCE...Radar indicated.

  IMPACT...Life threatening flash flooding of areas in and around
           the Hermits Peak Calf Canyon Burn Scar.

* Some locations that will experience flash flooding include...
  Mora, Cleveland, Holman, Ledoux, Morphy Lake State Park, La Cueva, 
  Chacon, Gascon, Monte Aplanado and South Carmen.

This includes the following highways...
	State Road 94 between Mile Markers 10 and 18.
	State Road 518 between Mile Markers 17 and 43.
	State Road 121 between Mile Markers 0 and 8.
	State Road 283 near Mile Marker 13.
	State Road 434 between Mile Markers 0 and 15.
	State Road 105 between Mile Markers 7 and 9.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a life threatening situation. Heavy rainfall will cause 
extensive and severe flash flooding of creeks, streams and ditches 
in the Hermits Peak Calf Canyon Burn Scar. Severe debris flows can 
also be anticipated across roads. Roads and driveways may be washed 
away in places. If you encounter flood waters, climb to safety.

Runoff from rainfall will cause elevated water levels within 
vulnerable drainages in and downstream of the Hermits Peak Calf 
Canyon Burn Scar.

&&

LAT...LON 3583 10521 3587 10535 3587 10552 3601 10551
      3610 10544 3614 10540 3618 10529 3615 10521
      3602 10522 3592 10518

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

MA
3 follow-up statements
404 
WGUS75 KABQ 262010
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
210 PM MDT Wed Jun 26 2024

NMC033-262145-
/O.CON.KABQ.FF.W.0064.000000T0000Z-240626T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mora NM-
210 PM MDT Wed Jun 26 2024

...FLASH FLOOD WARNING FOR THE HERMITS PEAK CALF CANYON BURN SCAR 
REMAINS IN EFFECT UNTIL 345 PM MDT THIS AFTERNOON FOR WESTERN MORA 
COUNTY...

At 210 PM MDT, Doppler radar indicated thunderstorms producing heavy 
rain over the Hermits Peak Calf Canyon Burn Scar. Between 1 and 2 
inches of rain have fallen in the headwaters of the Rito San Jose 
and the Rito de Gascon west and north of Gascon. Additional rainfall 
amounts of 0.5 to 1 inch are possible in the warned area. Flash 
flooding is ongoing or expected to begin shortly.

Excessive rainfall over the burn scar will impact Manuelitas Creek, 
Sapello River, Coyote Creek and Mora River. The debris flow can 
consist of rock, mud, vegetation and other loose materials.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding in and around the Hermits Peak Calf
         Canyon Burn Scar.

SOURCE...Radar indicated.

IMPACT...Life threatening flash flooding of areas in and around
         the Hermits Peak Calf Canyon Burn Scar.

Some locations that will experience flash flooding include...
  Mora, Cleveland, Holman, Ledoux, Morphy Lake State Park, La Cueva, 
  Chacon, Gascon, Monte Aplanado and South Carmen.

This includes the following highways...
	State Road 94 between Mile Markers 10 and 18.
	State Road 518 between Mile Markers 17 and 43.
	State Road 121 between Mile Markers 0 and 8.
	State Road 283 near Mile Marker 13.
	State Road 434 between Mile Markers 0 and 15.
	State Road 105 between Mile Markers 7 and 9.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a life threatening situation. Heavy rainfall will cause 
extensive and severe flash flooding of creeks, streams and ditches 
in the Hermits Peak Calf Canyon Burn Scar. Severe debris flows can 
also be anticipated across roads. Roads and driveways may be washed 
away in places. If you encounter flood waters, climb to safety.

Runoff from rainfall will cause elevated water levels within 
vulnerable drainages in and downstream of the Hermits Peak Calf 
Canyon Burn Scar.

&&

LAT...LON 3583 10521 3587 10535 3587 10552 3601 10551
      3610 10544 3614 10540 3618 10529 3615 10521
      3602 10522 3592 10518

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

MA
019 
WGUS55 KABQ 262143 RRA
FFWABQ
NMC033-262345-
/O.EXT.KABQ.FF.W.0064.000000T0000Z-240626T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
343 PM MDT Wed Jun 26 2024

The National Weather Service in Albuquerque has extended the

* Flash Flood Warning for...
  The Hermits Peak Calf Canyon Burn Scar in...
  Western Mora County in northeastern New Mexico...

* Until 545 PM MDT.

* At 343 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain over the Hermits Peak Calf Canyon Burn Scar. Between 1 
  and 2 inches of rain have fallen in the headwaters of the Rito San 
  Jose and the Rito de Gascon west and north of Gascon. 
  Additionally, 0.25 to 0.50 inches have fallen in the headwaters of 
  the Gallinas River near Gallinas and northwest of Montezuma. 
  Additional rainfall amounts of 0.5 to 1 inch are possible in the 
  warned area. Flash flooding is ongoing or expected to begin 
  shortly.

Excessive rainfall over the burn scar will impact Manuelitas Creek, 
Sapello River, Gallinas River, Coyote Creek and Mora River. The 
debris flow can consist of rock, mud, vegetation and other loose 
materials.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding in and around the Hermits
           Peak Calf Canyon Burn Scar.

  SOURCE...Radar indicated.

  IMPACT...Life threatening flash flooding of areas in and around
           the Hermits Peak Calf Canyon Burn Scar.

* Some locations that will experience flash flooding include...
  Mora, Cleveland, Holman, Ledoux, Morphy Lake State Park, La Cueva, 
  Chacon, Gascon, Monte Aplanado and South Carmen.

This includes the following highways...
	State Road 94 between Mile Markers 10 and 18.
	State Road 518 between Mile Markers 17 and 43.
	State Road 121 between Mile Markers 0 and 8.
	State Road 283 near Mile Marker 13.
	State Road 434 between Mile Markers 0 and 15.
	State Road 105 between Mile Markers 7 and 9.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a life threatening situation. Heavy rainfall will cause 
extensive and severe flash flooding of creeks, streams and ditches 
in the Hermits Peak Calf Canyon Burn Scar. Severe debris flows can 
also be anticipated across roads. Roads and driveways may be washed 
away in places. If you encounter flood waters, climb to safety.

Runoff from rainfall will cause elevated water levels within 
vulnerable drainages in and downstream of the Hermits Peak Calf 
Canyon Burn Scar.

&&

LAT...LON 3583 10521 3587 10535 3587 10552 3601 10551
      3610 10544 3614 10540 3618 10529 3615 10521
      3602 10522 3592 10518

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

MA
885 
WGUS75 KABQ 262252 RRA
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
452 PM MDT Wed Jun 26 2024

NMC033-262345-
/O.CON.KABQ.FF.W.0064.000000T0000Z-240626T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mora NM-
452 PM MDT Wed Jun 26 2024

...FLASH FLOOD WARNING FOR THE HERMITS PEAK CALF CANYON BURN SCAR 
REMAINS IN EFFECT UNTIL 545 PM MDT THIS AFTERNOON FOR WESTERN MORA 
COUNTY...

At 452 PM MDT, Doppler radar indicated thunderstorms producing heavy 
rain over the Hermits Peak Calf Canyon Burn Scar. Between 1 and 2 
inches of rain have fallen in the headwaters of the Rito San Jose 
and the Rito de Gascon west and north of Gascon. Additionally, 0.25 
to 0.50 inches have fallen in the headwaters of the Gallinas River 
near Gallinas and northwest of Montezuma. Additional rainfall 
amounts of up to 0.25 inches are possible in the warned area. Flash 
flooding is ongoing or expected to begin shortly.

Excessive rainfall over the burn scar will impact Manuelitas Creek, 
Sapello River, Gallinas River, Coyote Creek and Mora River. The 
debris flow can consist of rock, mud, vegetation and other loose 
materials.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding in and around the Hermits Peak Calf
         Canyon Burn Scar.

SOURCE...Radar indicated.

IMPACT...Life threatening flash flooding of areas in and around
         the Hermits Peak Calf Canyon Burn Scar.

Some locations that will experience flash flooding include...
  Mora, Cleveland, Holman, Ledoux, Morphy Lake State Park, La Cueva, 
  Chacon, Gascon, Monte Aplanado and South Carmen.

This includes the following highways...
	State Road 94 between Mile Markers 10 and 18.
	State Road 518 between Mile Markers 17 and 43.
	State Road 121 between Mile Markers 0 and 8.
	State Road 283 near Mile Marker 13.
	State Road 434 between Mile Markers 0 and 15.
	State Road 105 between Mile Markers 7 and 9.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a life threatening situation. Heavy rainfall will cause 
extensive and severe flash flooding of creeks, streams and ditches 
in the Hermits Peak Calf Canyon Burn Scar. Severe debris flows can 
also be anticipated across roads. Roads and driveways may be washed 
away in places. If you encounter flood waters, climb to safety.

Runoff from rainfall will cause elevated water levels within 
vulnerable drainages in and downstream of the Hermits Peak Calf 
Canyon Burn Scar.

&&

LAT...LON 3583 10521 3587 10535 3587 10552 3601 10551
      3610 10544 3614 10540 3618 10529 3615 10521
      3602 10522 3592 10518

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

MA

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 11:58 AM MDT, 54 minutes earlier.

Area forecast discussion, Jun 26, 11:58 AM MDT, 54 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
1158 AM MDT Wed Jun 26 2024

...New AVIATION...

.SYNOPSIS...
Issued at 219 AM MDT Wed Jun 26 2024

The threat of flash flooding from locally heavy rainfall
peaks today and Thursday. Slow moving storms developing over the
high terrain will put recent burn scars under the gun this afternoon
and evening. This remains true Thursday, albeit with faster storm
motions. After a break in precipitation chances Friday, a return of
moisture enters eastern NM with thunderstorms and heavy rain
favoring the Sangre de Cristo Mountains and adjacent high plains of
eastern NM. Sunday sees monsoonal moisture shift the main daily
thunderstorm chances and threat of flash flooding to the western
half of the forecast area. This shift in daily thunderstorm activity
over western and northern NM looks to stay true well into next week.

&&

.SHORT TERM...
(Today through Thursday)
Issued at 219 AM MDT Wed Jun 26 2024

A pattern more typical of late July and early August will impact the
region thru Thursday. The 00Z KABQ PWAT of 0.89" was near the 90th
percentile for late June and that was actually lower than the past
few days. The latest water vapor and composite radar shows a well-
defined perturbation near Flagstaff, AZ drifting northeast toward
the Four Corners on the western periphery of the upper level high.
The 700-500mb high centroid will drift east into the TX panhandle
today and allow deepening southeast flow to advect abundant Gulf
moisture into NM. The combination of deep moisture, strong
heating, abundant instability, orographic forcing, and lift with
the Four Corners disturbance will allow numerous showers and
storms to form over NM this afternoon. 00Z PWATs are progged to
increase to near 1.2" at KABQ with values closer to 1.7" over the
southeast plains. Slow storm motions with abnormally high moisture
will allow any cells that form to produce torrential rainfall.
The Flash Flood Watch was expanded to include portions of western
NM where 00Z CAMs indicated cells developing over the high terrain
of western NM then drifting northward toward Gallup by late day.
Northeast NM will be under the influence of stronger
west/northwest flow aloft which will increase the potential for
strong to severe storms. Effective bulk shear values near 30kt
will exist in an environment with MLCAPE values between 1000-2000
J/kg with strengthening moist, low level southeasterly inflow.
Storms that form over the Raton Ridge are likely to develop
upstream into a cluster of storms with hail and damaging winds as
cold pools strengthen early this evening. The latest SPC
Convective Outlook shows a large 'Slight Risk' area for northeast
NM. So in addition to the flash flood threat today, a Severe
Thunderstorm Watch is also possible.

An area of rain with embedded storms may persist well into tonight
across northern and central NM as the perturbation from the Four
Corners evolves into an elongated trough axis within central NM.
This trough axis is depicted well by the 325K theta-E ridge axis
draped over the region Thursday morning. Another daily PWAT record
will likely be broken at KABQ as guidance indicates values between
1.3" and 1.5" for 12Z 6/27. The June monthly record is 1.35" which
may be topped as well. Increasing west/southwest flow aloft
approaching from the west will shunt the mid level trough axis
eastward Thursday afternoon which will enhance lift along and east
of the Cont Divide. MLCAPE values remain high over the entire area
with bulk shear values between 30 and 40kt. Storm motions will
increase however training cells are possible as linear segments
align with southwest to northeast steering flow. Stationary cells
may latch onto north-south terrain features which will exacerbate
the flash flood potential in areas that become saturated from heavy
rains today and tonight. A Flash Flood Watch was issued for a larger
area Thursday, including the Rio Grande Valley.

&&

.LONG TERM...
(Thursday night through Tuesday)
Issued at 219 AM MDT Wed Jun 26 2024

Friday begins the long term period with a relative
break in the wet weather pattern, thanks to the H5 ridge flattening
and drier zonal flow punch through the northern half of NM beneath
an upper low passing well north of the region along the 49th
Parallel (U.S./Canada border). Dewpoints fall into the 30s and 40s
most areas Friday afternoon with breezy westerlies. Saturday sees a
return of significantly higher precipitation chances as a weak
backdoor frontal boundary pushes into northeastern NM while the
leading edge of the next plume of monsoonal moisture begins to push
into the desert southwest. Easterly upslope flow through eastern NM
will favor convective initiation over central mountain chain. The
main 596dm H5 high will be centered well to the east over north-
central TX, yielding good convective potential over the west-central
mountains of NM along the Continental Divide as well. Storm motions
will generally be toward the north through western NM and toward the
east off the Sangre de Cristo Mountains. Subsequent late afternoon
and evening convection will likely be along colliding outflow
boundaries through central NM and the middle Rio Grande Valley.
Locally heavy rainfall threatening flash flooding will be a main
concern, especially for the Hermit's Peak/Calf Canyon burn scar.
While there are 50%-60% PoPs over the south-central mountains near
Ruidoso, there is some hope storm motions toward the north and
greater subsidence closer to the high will reduce the flash flood
threat there somewhat. Sunday sees the H5 high strengthen to 598dm
and nudge a tad westward over the TX Panhandle. This will shunt the
aforementioned plume of monsoonal moisture westward along the NM/AZ
border. Afternoon convection will thus be favored along and west of
the Rio Grande Valley over the high terrain, with storm motions
toward the north.

The H5 high begins to lose strength early next week falling to 594-
595dm, but the main plume of monsoonal moisture remains west through
western NM and eastern AZ. This will continue favor afternoon
convection over the western and northern portions of the forecast
area. Portions of western NM could end up seeing 1 to 2 inches of
total rainfall with locally higher amounts through Wednesday of next
week, possibly their most widespread chances for precipitation this
year.

&&

.AVIATION...
(18Z TAFS)
Issued at 1151 AM MDT Wed Jun 26 2024

Main forecast challenge is timing of convection and duration at
TAF sites across the Land of Enchantment. Inherited TAF's largely
in great shape so incorporated just a few timing tweaks from
latest run of HRRR. TEMPO groups include mention of gusty winds.
Brief small hail and IFR conditions cannot be ruled out, but not
confident enough to explicitly put in TAF's. KTCC has relatively
highest chance of being impacted by strong/severe storms later
this afternoon. Amendments are likely as thunderstorms develop
through the day.

&&

.FIRE WEATHER...
Issued at 219 AM MDT Wed Jun 26 2024

There are no critical fire weather conditions for the next 7 days.
Very rich moisture in place over the region today and Thursday will
lead to numerous showers and storms with locally heavy rainfall.
Rain rates may exceed 2"/hr which may generate severe to extreme
flash flooding on recent burn scars. The weather setup will be
different today and Thursday, with slow-moving storms today followed
by faster cells Thursday but with training motions possible. Heavy
rainfall from today will provide the antecedent conditions for the
more extreme flooding Thursday. A downtick in storm coverage is
likely on Friday followed by another surge of moisture into the
region Saturday thru Monday. The weekend looks like more of a
traditional south-north monsoon burst pattern over central and
western NM. More torrential rainfall will be possible.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  91  66  86  63 /  30  50  60  20
Dulce...........................  89  53  82  48 /  40  50  70  20
Cuba............................  87  59  80  57 /  50  70  80  30
Gallup..........................  88  57  83  56 /  50  50  70  20
El Morro........................  84  58  79  58 /  80  70  80  30
Grants..........................  88  58  83  56 /  80  80  80  20
Quemado.........................  84  60  81  58 /  90  50  70  30
Magdalena.......................  89  65  83  64 /  70  60  80  40
Datil...........................  84  61  80  60 /  90  60  80  30
Reserve.........................  90  58  87  56 /  60  60  70  20
Glenwood........................  96  70  94  68 /  50  40  50  10
Chama...........................  84  52  76  48 /  60  60  80  30
Los Alamos......................  87  64  79  61 /  60  60  90  30
Pecos...........................  87  60  81  61 /  70  60  70  30
Cerro/Questa....................  85  50  77  47 /  70  60  80  30
Red River.......................  76  50  70  48 /  70  60  80  30
Angel Fire......................  79  48  75  47 /  70  50  80  20
Taos............................  89  58  81  53 /  50  60  70  20
Mora............................  85  55  81  55 /  80  50  70  20
Espanola........................  95  64  86  61 /  50  60  70  20
Santa Fe........................  88  63  81  61 /  60  60  70  30
Santa Fe Airport................  92  64  84  61 /  50  60  70  20
Albuquerque Foothills...........  94  69  87  68 /  50  60  70  30
Albuquerque Heights.............  96  69  89  67 /  40  60  60  30
Albuquerque Valley..............  98  69  91  67 /  40  50  50  20
Albuquerque West Mesa...........  96  70  88  68 /  40  50  60  20
Belen...........................  98  68  91  66 /  40  60  60  30
Bernalillo......................  96  69  89  68 /  40  50  60  20
Bosque Farms....................  98  66  91  64 /  40  60  60  30
Corrales........................  96  69  90  68 /  40  50  60  20
Los Lunas.......................  98  68  91  66 /  40  60  60  30
Placitas........................  91  67  86  66 /  40  60  70  30
Rio Rancho......................  95  69  88  68 /  40  50  60  20
Socorro......................... 100  71  93  70 /  50  60  60  40
Sandia Park/Cedar Crest.........  87  63  81  63 /  50  60  70  30
Tijeras.........................  90  65  84  63 /  50  60  70  30
Edgewood........................  91  62  85  61 /  60  60  60  30
Moriarty/Estancia...............  93  60  86  59 /  60  60  60  30
Clines Corners..................  86  60  81  60 /  70  60  60  30
Mountainair.....................  90  62  84  61 /  60  70  70  40
Gran Quivira....................  90  62  84  62 /  70  70  70  40
Carrizozo.......................  94  68  89  68 /  60  70  70  50
Ruidoso.........................  85  62  80  63 /  80  60  80  40
Capulin.........................  87  60  83  59 /  60  50  60  10
Raton...........................  90  60  87  58 /  70  30  60  10
Springer........................  93  63  88  61 /  70  30  60  10
Las Vegas.......................  86  60  82  60 /  70  60  70  20
Clayton.........................  95  68  89  68 /  40  50  30  10
Roy.............................  92  64  86  64 /  60  60  50  10
Conchas.........................  99  69  93  70 /  30  70  30  20
Santa Rosa......................  95  68  88  68 /  40  60  50  20
Tucumcari.......................  99  69  94  72 /  20  60  10  10
Clovis..........................  99  71  95  72 /  30  50  20  10
Portales........................ 100  71  96  73 /  20  40  10  10
Fort Sumner.....................  99  71  92  71 /  40  60  20  20
Roswell......................... 102  75 100  76 /  30  50  20  20
Picacho.........................  95  68  91  67 /  60  50  70  30
Elk.............................  93  64  90  64 /  80  60  70  30

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Flood Watch through late tonight for NMZ202-204>207-211-214-215-
217-222-223-226-229-233-239.

Flood Watch from Thursday afternoon through Thursday evening for
NMZ201-202-204>207-211>224-226-229-233-239.

&&

SHORT TERM...42
LONG TERM....24
AVIATION...53

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 6:48 PM MDTSpecial Weather StatementABQRoosevelt27 min
Jun 26, 1:39 AM MDTFlood WatchABQBernalillo, Catron, Cibola, Colfax, Guadalupe, Lincoln and 12 more46 hr
Jun 26, 12:10 PM MDTFlash Flood Warning Considerable damage threatABQLincoln6 hr
Jun 26, 12:52 PM MDTFlash Flood Warning Considerable damage threatABQSan Miguel5 hr
Jun 26, 1:03 PM MDTAreal Flood AdvisoryABQTorrance117 min
Jun 26, 1:05 PM MDTAreal Flood AdvisoryABQColfax, Harding, Union3 hr
Jun 26, 1:14 PM MDTFlash Flood WarningABQCatron4 hr
Jun 26, 1:23 PM MDTAreal Flood AdvisoryABQHarding3 hr
Jun 26, 1:27 PM MDTSpecial Weather StatementABQHarding33 min
Jun 26, 1:31 PM MDTFlash Flood WarningABQBernalillo, Santa Fe92 min
Jun 26, 1:48 PM MDTSpecial Weather StatementABQHarding42 min
Jun 26, 2:03 PM MDTFlash Flood WarningABQLincoln3 hr
Jun 26, 2:15 PM MDTAreal Flood AdvisoryABQHarding, Quay, Union3 hr
Jun 26, 2:25 PM MDTAreal Flood AdvisoryABQLincoln2 hr
Jun 26, 2:28 PM MDTAreal Flood AdvisoryABQHarding, Mora3 hr
Jun 26, 2:54 PM MDTAreal Flood AdvisoryABQGuadalupe3 hr
Jun 26, 3:12 PM MDTAreal Flood AdvisoryABQSan Miguel3 hr
Jun 26, 3:14 PM MDTSpecial Weather StatementABQUnion31 min
Jun 26, 3:36 PM MDTAreal Flood AdvisoryABQLincoln, Socorro114 min
Jun 26, 3:58 PM MDTAreal Flood AdvisoryABQSan Miguel3 hr
Jun 26, 4:16 PM MDTSpecial Weather StatementABQGuadalupe29 min
Jun 26, 4:19 PM MDTSpecial Weather StatementABQ41 min
Jun 26, 4:39 PM MDTSpecial Weather StatementABQDe Baca36 min
Jun 26, 4:47 PM MDTSpecial Weather StatementABQQuay43 min
Jun 26, 5:10 PM MDTSpecial Weather StatementABQChaves35 min
Jun 26, 5:21 PM MDTAreal Flood AdvisoryABQGuadalupe3 hr
Jun 26, 5:37 PM MDTAreal Flood AdvisoryABQDe Baca3 hr
Jun 26, 5:38 PM MDTSpecial Weather StatementABQChaves37 min
Jun 26, 5:45 PM MDTSpecial Weather StatementABQCurry45 min

Nearby

Flash Flood Warnings in New Mexico, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.